| Model Number |
H74939171070470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 90 stenosed target lesion was located in the moderately tortuous and moderately calcified vessel.A 7.0 x 40, 75cm mustang balloon catheter was advanced for dilatation.During the first inflation at 18 atmospheres for 30 seconds, the balloon ruptured.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.The device was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 20 atmospheres as per mustang specification.The returned device was attached to an inflation unit.Positive pressure was applied when di water was observed to be leaking from a balloon pinhole located approximately 8mm proximal from the distal markerband, which confirms the event.A visual examination of the marker bands revealed no issues.Visual and tactile examinations identified no kinks or damage to the shaft, and no damage was observed at the tip.
Event or Problem Description